Alert archive / Texas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 46, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at May 26, 2020, 2:25 AM CDT for Hidalgo County, Starr County, Texas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2020, 2:25 AM CDT (07:25 UTC)
- Expired
- May 26, 2020, 3:30 AM CDT
- In force
- 65 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Hidalgo County, TX, Starr County, TX
The radar
The Brownsville radar (KBRO), 126 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 7:49 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 7.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2059 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1284 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -64 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted.
870
WUUS54 KBRO 260725
SVRBRO
TXC215-427-260830-
/O.NEW.KBRO.SV.W.0046.200526T0725Z-200526T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Brownsville TX
225 AM CDT Tue May 26 2020
The National Weather Service in Brownsville has issued a
* Severe Thunderstorm Warning for...
Southwestern Hidalgo County in Deep South Texas...
Central Starr County in Deep South Texas...
* Until 330 AM CDT.
* At 224 AM CDT, severe thunderstorms were located along a line
extending from near Santa Catarina to near La Victoria to 11 miles
south of Roma Park, moving southeast at 25 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Mission, Rio Grande City, Palmview, Penitas, Sullivan City, La
Joya, Palmhurst, Escobares, Garciasville and North McAllen.
This includes US Highway 83 between mile markers 812 and 850.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Brownsville.
&&
LAT...LON 2617 9836 2616 9839 2620 9844 2623 9845
2620 9848 2625 9856 2622 9856 2626 9859
2624 9867 2637 9880 2635 9890 2639 9893
2637 9895 2640 9896 2639 9900 2647 9887
2664 9875 2649 9817 2620 9823 2615 9835
TIME...MOT...LOC 0724Z 294DEG 24KT 2660 9859 2638 9864 2622 9902
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
CB2 follow-up statements
145
WWUS54 KBRO 260813
SVSBRO
Severe Weather Statement
National Weather Service Brownsville TX
313 AM CDT Tue May 26 2020
TXC215-427-260830-
/O.CON.KBRO.SV.W.0046.000000T0000Z-200526T0830Z/
Hidalgo TX-Starr TX-
313 AM CDT Tue May 26 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHWESTERN HIDALGO AND SOUTHEASTERN STARR COUNTIES...
At 312 AM CDT, severe thunderstorms were located along a line
extending from 7 miles southwest of Mccook to near Los Ebanos to 21
miles southwest of La Grulla, moving east at 20 to 25 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Mission, Palmview, Penitas, Sullivan City, La Joya, Palmhurst,
Garciasville, North McAllen, Los Ebanos and Sharyland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Brownsville.
&&
LAT...LON 2617 9836 2616 9839 2620 9844 2623 9845
2620 9848 2625 9856 2622 9856 2626 9859
2624 9867 2637 9880 2649 9865 2644 9819
2620 9823 2615 9835
TIME...MOT...LOC 0812Z 275DEG 28KT 2642 9848 2621 9853 2600 9882
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
Mejia042
WWUS54 KBRO 260826
SVSBRO
Severe Weather Statement
National Weather Service Brownsville TX
326 AM CDT Tue May 26 2020
TXC215-427-260835-
/O.EXP.KBRO.SV.W.0046.000000T0000Z-200526T0830Z/
Hidalgo TX-Starr TX-
326 AM CDT Tue May 26 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HIDALGO AND
SOUTHEASTERN STARR COUNTIES WILL EXPIRE AT 330 AM CDT...
The strongest storms which prompted the warning have moved out of
the area. Therefore, the warning will be allowed to expire. However
gusty winds and heavy rain are still possible with these
thunderstorms.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
Deep South Texas.
LAT...LON 2617 9836 2616 9839 2620 9844 2623 9845
2620 9848 2625 9856 2622 9856 2626 9859
2624 9867 2637 9880 2649 9865 2644 9819
2620 9823 2615 9835
TIME...MOT...LOC 0825Z 294DEG 24KT 2639 9840 2618 9845 2597 9874
$$
CBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 12:32 AM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, May 26, 12:32 AM CDT, 1 hour 53 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
1232 AM CDT Tue May 26 2020
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...A thunderstorm complex is moving into Deep South Texas
and the Rio Grande Valley from the west, with model guidance
showing additional thunderstorms developing within the region
during the overnight hours. Therefore, the development of the
convection, and the associated cold front passage, has been built
into the current suite of TAFs. Overall, VFR to MVFR conditions
with light to moderate winds are expected through the next 24
hours.
&&
.PREV DISCUSSION... /issued 657 PM CDT Mon May 25 2020/
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...Current radar imagery shows areas of conv firing to
the W and NW of the RGV airports early this evening. Satl imagery
shows generally VFR conditions prevailing outside of the conv with
high level cirrus blowing off to the east. A surface boundary has
drifted into the NE sections of Deep South TX and will likely
remain a focusing mechanism for conv across the region later this
evening through Tues AM. Expect VFR to MVFR ceilings to prevail
initially in the current OOZ TAF set. Aviation conditions will
then likely degrade pretty quickly later this evening as CAMS
guidance pushes a pretty large conv complex through the RGV
overnight. A 500 mb trough axis will then clear through the area
late on Tues which will likely improve the aviation conditions
after 00Z Wed allowing for better chcs at VFR ceilings/vsbys.
PREV DISCUSSION... /issued 340 PM CDT Mon May 25 2020/
.Slight risk of severe weather across portions of Deep South
Texas tonight through Tuesday morning...
.Heavy rainfall potential continues across Deep South Texas
through Tuesday morning...
SHORT TERM (Now through Tuesday Night): A deep mid to upper
level trough will continue to edge into the Central U.S. today and
deepen into the southern plains tonight into Tuesday. A cutoff
low forms at the base of this trough on Tuesday and sets up over
central Texas.
This morning's sounding showed ample instability with CAPE near 3000
J/kg at BRO and negligible CIN. With surface moisture continuing to
stream in from the Gulf over the region today and this ample
instability in place, the atmosphere over Deep South Texas and the
Rio Grande Valley is primed for convection. A vort max will rotate
around the base of the trough this evening as a weak cold front
approaches the region. These surface and upper level forcings will
provide all that's needed to spark convection across central and
southern Texas this evening and into tonight. Models show that the
initially discrete cells form and then merge into an MCS in south
central Texas, which then bows out and moves through Deep South
Texas and the RGV late tonight into Tuesday morning. However, the
last couple runs of the HRRR show two separate systems forming this
evening, one near San Antonio near the cold front and the other
across Zapata and Webb Counties. Both of these systems would pass
through late tonight into tomorrow morning. Regardless of if there
is one main system or two, there is a potential for severe
thunderstorm winds, hail, and isolated flash flooding.
The Storm Prediction Center (SPC) has a slight risk for severe
weather across all of Deep South Texas and the Rio Grande Valley for
tonight and most of our area in a marginal risk for Tuesday morning.
The primary threats include damaging wind and hail with these
storms. In addition to the severe weather threat, the Weather
Prediction Center (WPC) has included all of Deep South Texas and the
Rio Grande Valley in a marginal risk for excessive rainfall tonight
through Tuesday. This means that isolated flash flooding will be
possible as these storms move through the area during the short
term. WPC's Day 1-2 QPF shows most of Deep South Texas receiving
1.00" to 3.00" of total rainfall through 7 AM CDT Wednesday, but
locally higher amounts are possible.
Tonight's temperatures will be similar to what we saw last night
with lows generally be in the lower to mid 70s, and Tuesday night
will be slightly cooler behind the front with lows in the upper 60s
and lower 70s. Tomorrow afternoon will be warm, but slightly cooler
than normal with high temperatures in the mid to upper 80s.
LONG TERM (Wednesday through Monday): The global models are in
fairly good agreement with the 500mb low/trough across northeast
and east Texas Wednesday. The northwest flow aloft across the
western half of the state will bring drier air aloft across south
Texas and low to mid level moisture will diminish across the area
as a result. Subsidence will continue across southwest Texas
Thursday with the upper level low/trough across Arkansas into
Louisiana. The rest of the forecast period is dependent on the
development of a 500mb shortwave trough or 500mb low developing
across southwest Texas Thurs night and there are differences
between the GFS and ECMWF with the location of the upper feature
Friday but they both prog relatively high rain chances Friday. Low
to mid level moisture is expected to remain high across northeast
Mexico into the Rio Grande Valley through the weekend into early
next as a shear axis develops along the Texas coast Saturday
between the 500mb ridge across the southwest United States and the
500mb ridge across the eastern Gulf of Mexico. In addition...the
global models prog a 500mb low/inverted trough across northern
Mexico. That upper level feature is expected to move slowly
westward through the rest of the forecast period and rain chances
should gradually diminish through Sunday into Monday as the upper
level ridge across the southern plains Sunday amplifies across
east Texas.
MARINE (Now through Tuesday Night): Buoy 42020 is reporting seas
near 3 feet and southeast winds around 10 knots. Showers and
thunderstorms will be possible tonight through mid-day Tuesday as a
weak cold front approaches the area. These storms could bring strong
winds and frequent cloud-to-water lighting. Localized winds and seas
will likely be affected by any outflows produced by any strong
storms that may develop. Winds and seas will gradually subside
Tuesday night.
Wednesday through Saturday...Light north to northeast winds will
prevail across the coastal waters Wednesday with surface high
pressure across the northwest Gulf of Mexico. Winds will veer to
the southeast Wed night and increase as the surface ridge across
the western Gulf of Mexico moves weakens and low pressure across
west Texas allows the pressure gradient to increase across the
lower Texas coast. Light to moderate southeast winds Wed night
will veer to the south to southeast Thursday. A convective frontal
boundary is expected to move through the coastal waters Friday and
winds will shift to the northwest and increase in the wake of the
front. Moderate to strong northwest winds Friday morning will
become light and variable Friday evening with a weak coastal
trough developing across the western Gulf. Weak coastal troughing
is expected to continue across the western Gulf Saturday and winds
will remain light and variable across the coastal waters as a
result.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk until 7 AM CDT this morning for TXZ256-257-
351.
GM...None.
&&
This product is also available on the web at:
HTTP://WEATHER.GOV/RGVHazardous weather outlook, May 25, 6:22 PM CDT, 8 hours 3 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Brownsville TX 622 PM CDT Mon May 25 2020 TXZ248>257-351-353-262330- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 622 PM CDT Mon May 25 2020 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Tonight Scattered strong to severe thunderstorms will be possible across all of Deep South Texas tonight. Large hail, damaging winds and heavy rainfall can be expected with thunderstorms. The main timing across the northern ranchlands will likely be after 8 PM. If storms can hold together into the Rio Grande Valley, it would likely be after 12 AM. Minor coastal flooding will likely continue along the lower Texas coast through 12 AM CDT tonight. Water will run up to near the dunes along thin beaches. There is a high risk of rip currents at the beaches of South Padre Island and at Boca Chica Beach. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Strong to severe thunderstorms will be possible into Tuesday for mainly the Rio Grande Valley and coastal areas of Deep South Texas. Large hail, damaging winds and heavy rainfall may accompany any thunderstorms that develop. An elevated risk of rip currents is possible at the local beaches Tuesday through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight due to severe weather potential. GMZ130-132-135-150-155-170-175-262330- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 622 PM CDT Mon May 25 2020 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Tonight Scattered strong to severe thunderstorms will be possible overnight tonight into Tuesday morning. Large hail, dangerous winds and waterspouts may accompany any thunderstorms that develop. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Strong to severe thunderstorms will be possible into Tuesday. Large hail, dangerous winds and waterspouts may accompany any thunderstorms that develop. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight due to severe weather potential.
In the hours before
Local storm report, May 26, 2:14 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
214 AM CDT TUE MAY 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 AM TSTM WND DMG ZAPATA 26.89N 99.26W
05/25/2020 ZAPATA TX EMERGENCY MNGR
ADDITIONAL THREE (3) TO FOUR (4) TREES OBSERVED BLOWN
DOWN. TREES AVERAGING ONE (1) FOOT IN DIAMETER.
&&
EVENT NUMBER BRO2000019
TOMASELLISpecial weather statement, May 26, 2:15 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Brownsville TX
215 AM CDT Tue May 26 2020
TXZ249-250-260815-
Brooks TX-Jim Hogg TX-
215 AM CDT Tue May 26 2020
...SIGNIFICANT WEATHER ADVISORY FOR JIM HOGG...NORTHERN HIDALGO AND
BROOKS COUNTIES UNTIL 315 AM CDT...
At 214 AM CDT, National Weather Service Doppler radar was tracking
strong thunderstorms along a line extending from near South Fork
Estates to 9 miles northeast of Viboras. Movement was east at 40 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Falfurrias, Hebbronville, Agua Nueva, Encino, Rachal, Randado,
Airport Road Addition, South Fork Estates, Pleasant Park and
Thompsonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
Deep South Texas.
LAT...LON 2734 9855 2734 9852 2727 9852 2726 9799
2678 9799 2679 9895 2727 9895 2727 9880
2735 9880 2736 9863 2734 9862 2734 9859
2736 9859 2736 9855
TIME...MOT...LOC 0714Z 267DEG 34KT 2722 9865 2682 9874
60/SPEECELocal storm report, May 26, 2:17 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
217 AM CDT TUE MAY 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 AM TSTM WND DMG ZAPATA 26.89N 99.26W
05/25/2020 ZAPATA TX EMERGENCY MNGR
SEVERAL POWER LINES DOWN AT THE INTERSECTION OF
SIXTEENTH STREET AND DIAZ IN MEDINA EDITION.
&&
EVENT NUMBER BRO2000020
TOMASELLILocal storm report, May 26, 2:20 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
220 AM CDT TUE MAY 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 AM TSTM WND DMG ZAPATA 26.89N 99.26W
05/25/2020 ZAPATA TX EMERGENCY MNGR
100-150 POUND FIBERGLASS TOP OF PICKUP TRUCK BLOWN OFF
AND INTO HOUSE OF ZAPATA COUNTY DEPUTY EMERGENCY
MANAGER.
&&
EVENT NUMBER BRO2000021
TOMASELLILocal storm report, May 26, 2:22 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
222 AM CDT TUE MAY 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 AM TSTM WND DMG ZAPATA 26.89N 99.26W
05/25/2020 ZAPATA TX EMERGENCY MNGR
ALUMINUM AWNING BLOWN OFF OF Z-WINGS RESTAURANT AT
INTERSECTION OF HIGHWAY 83 AND HIGHWAY 16.
&&
EVENT NUMBER BRO2000022
TOMASELLILocal storm report, May 26, 2:23 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
223 AM CDT TUE MAY 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 AM TSTM WND DMG ZAPATA 26.89N 99.26W
05/25/2020 ZAPATA TX EMERGENCY MNGR
LARGE ALUMINUM CANOPY BLOWN OFF AT THE FAIRGROUNDS AT
INTERSECTION OF TWENTY-THIRD AND FRESNO STREET.
&&
EVENT NUMBER BRO2000023
TOMASELLIThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:15 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Zapata | 45 min |
| May 25, 7:41 PM CDT | Special Weather Statement | BRO | Starr | 49 min |
| May 25, 7:55 PM CDT | Severe Thunderstorm Warning | BRO | Starr | 50 min |
| May 25, 7:59 PM CDT | Special Weather Statement | BRO | Jim Hogg | 46 min |
| May 25, 8:42 PM CDT | Severe Thunderstorm Warning | BRO | Starr | 48 min |
| May 25, 9:03 PM CDT | Special Weather Statement | BRO | Zapata | 42 min |
| May 25, 9:09 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Starr, Zapata | 25 min |
| May 25, 11:59 PM CDT | Special Weather Statement | BRO | Zapata | 46 min |
| May 26, 12:20 AM CDT | Severe Thunderstorm Warning | BRO | Zapata | 40 min |
| May 26, 12:52 AM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Starr, Zapata | 38 min |
| May 26, 1:17 AM CDT | Tornado Warning | BRO | Jim Hogg, Starr, Zapata | 43 min |
| May 26, 1:27 AM CDT | Severe Thunderstorm Warning | BRO | Brooks, Hidalgo, Jim Hogg, Starr, Zapata | 63 min |
| May 26, 1:59 AM CDT | Tornado Warning | BRO | Starr | 31 min |
| May 26, 2:15 AM CDT | Special Weather Statement | BRO | Brooks, Jim Hogg | 60 min |
| May 26, 2:40 AM CDT | Special Weather Statement | BRO | Starr | 50 min |
| May 26, 2:43 AM CDT | Areal Flood Advisory | BRO | Starr | 2 hr |
| May 26, 2:49 AM CDT | Special Weather Statement | BRO | Cameron | 56 min |
| May 26, 2:59 AM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 3 hr |
| May 26, 3:02 AM CDT | Flash Flood Warning | BRO | Starr | 5 hr |
| May 26, 3:25 AM CDT | Special Weather Statement | BRO | Starr | 50 min |
| May 26, 3:29 AM CDT | Special Weather Statement | BRO | Hidalgo | 61 min |
| May 26, 3:35 AM CDT | Flash Flood Warning | BRO | Hidalgo, Starr | 115 min |
| May 26, 5:03 AM CDT | Special Weather Statement | BRO | Hidalgo | 57 min |
| May 26, 5:27 AM CDT | Special Weather Statement | BRO | Hidalgo | 48 min |
| May 26, 7:49 AM CDT | Special Weather Statement | BRO | Zapata | 41 min |
| May 26, 8:05 AM CDT | Special Weather Statement | BRO | Zapata | 55 min |
| May 26, 8:31 AM CDT | Areal Flood Advisory | BRO | Zapata | 3 hr |
| May 26, 8:45 AM CDT | Coastal Flood Statement | BRO | Kenedy | 7 hr |
| May 26, 8:53 AM CDT | Special Weather Statement | BRO | Jim Hogg | 67 min |
| May 26, 9:27 AM CDT | Special Weather Statement | BRO | Brooks | 63 min |
| May 26, 9:54 AM CDT | Special Weather Statement | BRO | Hidalgo | 66 min |
| May 26, 10:36 AM CDT | Special Weather Statement | BRO | Willacy | 54 min |
| May 26, 11:02 AM CDT | Special Marine Warning | BRO | 88 min | |
| May 26, 11:29 AM CDT | Special Weather Statement | BRO | Hidalgo | 61 min |
| May 26, 11:59 AM CDT | Special Marine Warning | BRO | 72 min | |
| May 26, 12:37 PM CDT | Special Weather Statement | BRO | Willacy | 53 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.